PAXIL wearing off (depression)

Patient : Hello, please help me, i take 60mg paxil, and 3mg daily ativan for anxiety, i have been taking 60mg of paxil for 4 years or more. I feel its not working no more, i feel depression coming back , i dont feel like doing anything and , can i increase the paxil???? or take something else on top of it in small dosege???? Tried already effexor, trazodone in small doseges made things worse for me, i heard paxil can go to 80 mg
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: To whoever i'm writing to, i'm a 16 year old girl who has been feelings very sad latley. i don't know what the main c...

Q: I would like to speak to a psychiatrist - not a psychologist as it involves problems associated with medical conditio...

Q: Hello Doctor, Please help me to understand myself. I am a male , smoke and drink. I am in the past I used some drug s...

Q: IS IT POSSIBLE FOR SOMEONE LIVING 90 PERCENT OF THIER LIFE IN UNIT THAT IS INTERNALY BUILT OF UNSEALED BRICK AND MORT...

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews